# SDR UALA2011060802799

- Difficulty date: June 6, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N432UA
- Make and model: Airbus A320-232
- Aircraft serial: 587
- Aircraft time: 52,946 hours, 19,671 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Condition: Leaking
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RT FWD OVERWING EXIT DOOR SQUEAL STARTED AT 7.5 PSI DIFFERENTIAL AND CONTINUOUS. ACCOMPLISHED CHECK OF RT OVERWING EXITS AND OVERWING FAIRING SEAL. BOTH EXITS ARE FLUSH AND CENTERED. FAIRING SEAL SHOWS NO OBVIOUS DEFECTS.
